# SDR QXEA200700007

- Difficulty date: January 4, 2007
- Submitted: January 5, 2007
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4046
- Aircraft time: 14,298 hours, 14,344 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Drain
- Condition: Clogged
- Location: Pitot Static Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: C, J
- Precautionary procedure: C

## Discrepancy

SLC FLIGHT NR 2452: ABORTED TAKEOFF DUE TO IAS MISMATCH AT 70 TO 80 KTS, FO AIRSPEED WAS LAGGING UP TO 30 TO 40 KTS.  MAINENANCE INSPECTED RT PRIMARY PITOT/STATIC PROBE IAW Q400 AMM TASK 34-11-06-280-801.  FOUND THE DRAIN HOLE TO BE PLUGGED.  CLEANED DRAIN HOLE AND THEN COMPLIED WITH TASK 34-11-06-680-801 FOR WATER ACCUMULATION PURGE.  RAN UP BOTH NR 1 AND NR 2 AIRSPEED FROM 30-250 KTS.  NO DEFECTS NOTED.  C/W HORZION MTC 6341102 FOR NR 2 PITOT AND NR 2 STATIC.  ALL CHECKS GOOD.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
